MAUDE Adverse Event Report: SOLTA MEDICAL, INC. FRAXEL DUAL 1550/1927 LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT

SOLTA MEDICAL, INC. FRAXEL DUAL 1550/1927 LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Model Number MCSYS-SR1500D-INTL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Scar Tissue (2060)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This adverse event was reported eight months after its occurrence.No product was returned for evaluation at the time of the event.In a separate instance, the provider¿s device was serviced and repaired seven months after the reported adverse event for event code 122 (invalidtrackingid).Service confirmed the event code and found that the mouse assembly was not working, which was causing the event code.If the system detects an event code, the system will stop energy delivery until the error is resolved or the system is repaired.There is no risk to patients due to the reported event code that occurred months after the reported adverse event.Service replaced the mouse assembly, resolving the event code.The system passed electrical safety, system and power cycle tests.Review of device manufacturing records did not reveal any concerns.Final test verification specifications are acceptable.No nonconformities or anomalies were found related to this event when reviewing the device history record.The lot history, trend analysis, risk analysis and directions for use review are considered acceptable, with the product performing within anticipated rates.According to the fraxel user manual, burns and blisters are known potential reactions to fraxel treatment.Blistering or burns may develop over the treated areas.Based on the available information, no causal factors can be determined, and no conclusions can be drawn.No corrective action is necessary at this time.
 
Event or Problem Description
A patient experienced a burn on the right forehead near the hairline one day after a fraxel dual treatment.There was no overlapping of passes during the treatment.The tip had been used on one other patient.A burn paper test was performed prior to the treatment with good results.For 1550, the highest energy level used/ percent coverage was 20/4, with 4 passes completed.For 1927 the highest energy level used/ percent coverage was 15/2, with 4 passes completed.No system errors or anything out of the ordinary occurred during the treatment.However, when the event was reported eight months later, the doctor expressed concerns with their fraxel system referencing a required repair and this adverse event that occurred during system training.The patient regularly takes vitamin d and uses topical cleanser, moisturizer, and sunscreen.The patient had stopped retinol aha/bha two weeks prior to treatment.No other treatments were being performed in the same area where device symptoms were reported.The patient had received neuromodulators and platelet-rich plasma approximately two months prior to treatment.The patient had received venus viva (radiofrequency), intense pulsed light, and bela md approximately one year and two years prior to the fraxel treatment.The patient has skin type iii and experienced minimal sun exposure post healing and used sunscreen after the treatment.The wound was covered with bactroban.The patient¿s status was good approximately ten months and one-week post-treatment, yet a small scar remains on the right forehead.Though requested, no additional event or patient information or photos were provided.

Brand Name
FRAXEL DUAL 1550/1927 LASER SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 north creek pkwy n
suite 100
bothell, WA 98011
4254202135
MDR Report Key24389998
Report Number3011423170-2026-00313
Device Sequence Number18771254
Product Code GEX
UDI-Device Identifier00816995027263
UDI-Public00816995027263
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K130193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMCSYS-SR1500D-INTL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown